Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Commutants of multipliers and translation operators

Martin Bartelt

Vol. 62 (1976), No. 2, 329–336
Abstract

This note discusses a method for the determination of the commutant of a set of translation operators on the ring of bounded functions in C(X), X locally compact.

Mathematical Subject Classification 2000
Primary: 47B37
Milestones
Received: 25 September 1974
Published: 1 February 1976
Authors
Martin Bartelt